Estimates for the best M-term trigonometric approximations of classes Lψβ,p of periodic multivariable functions in the case of small smoothness in the space Lq
Abstract
Order estimates are obtained for the best M-term trigonometric approximations of the classes Lψβ,p of periodic multivariate functions in the case of small smoothness in the space Lq, 1<p≤2≤q<∞.
Downloads
Published
2017-11-28
How to Cite
Pozharska, K. V. (2017). Estimates for the best M-term trigonometric approximations of classes Lψβ,p of periodic multivariable functions in the case of small smoothness in the space Lq. Transactions of Institute of Mathematics, the NAS of Ukraine, 14(3), 293–318. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/324
Issue
Section
Research papers